# SDR GAIA9629

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Malfunctioned
- Location: Cargo Compart
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 725 - IAH-TOL - PRIOR TO DESCENT INTO TOL, MAIN CARGO CABIN SMOKE DETECTOR LIGHT CAME ON.  CHECKED CABIN NO SMOKE NOTED.  MAINTENANCE CHECKED SMOKE DETECTOR SYSTEM NO DEFECTS NOTED.  SYSTEM OPERATIONAL CHECKED NORMAL.  AIRCRAFT RELEASED FOR FLIGHT.  (M)
